Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes severe anxiety while on Cipralex and Wellbutrin?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2533 Questions
Question
i asked earlier about my combination of cipralex of 20 mg and wellbutrin 150 xl , i am on day 5 the dry mouth is getting better along with headache but today my anxiety is unbearable will this subside also after a week use ? my main issue is anxiety so i am scared that this might not go away
Thu, 14 Jun 2018 in Mental Health
 
 
Answered by Dr. Ashok Kumar 42 minutes later
Brief Answer:
It will go away

Detailed Answer:
Hello,
Thanks again for chosing health care magic.

As communicated earlier anxiety is just time limited side effect and likely to decrease with progress of time. I do not think there are any valid reasons for fearing anyform of permanent side effects with wellbutrin.

I hope this reassure you further.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: What causes severe anxiety while on Cipralex and Wellbutrin? 7 minutes later
one final question does using SSRI have a long term effect or damage on the brain ?
 
 
Answered by Dr. Ashok Kumar 4 minutes later
Brief Answer:
No, they don't

Detailed Answer:
Hello,
Thanks for reverting back,

Fortunately, there is no evidence to suggest long-term damage to the brain due to use of SSRI. They are largely safe and any side effect occurring with them gets reversal within few weeks of discontinuation.

I hope this answers your query further.
Thanks and regards.


Above answer was peer-reviewed by
 
Follow-up: What causes severe anxiety while on Cipralex and Wellbutrin? 4 minutes later
thank you i will keep you posted on my wellbutrin progress but you think i should get improvement in next 5 to 10 days ?
 
 
Answered by Dr. Ashok Kumar 6 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

I strongly believe that with required time there will be good improvement in your depressive symptoms. The available data clearly indicate that SSRI with wellbutrin is one of the best option in regard to depression and there is decreased risk of side effects as few of the adverse effects of each medication is controlled by another medication.

For continuity of care I will request you to use my url which is as follows.
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Wish you great health ahead.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: What causes severe anxiety while on Cipralex and Wellbutrin? 32 hours later
Hi Doctor today is day 7 yesterday was a good day but today i had internal tremors which made me worry a lot. Is this a normal side effect which will subside also?
 
 
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

I am glad to inform you that inner restlessness or internal tremors are side effect of bupropion and there is nothing to worry about it. There is good possibility that over the progress of time the condition will be normal and there will be little deflections in your health.

I hope this reassures you further.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor